Ask a doctor

Recurrent eruptions in nasolabia fold? (photo)

I had restylane injected in these areas six months ago, and since then have had recurrent inflamed bumps occur. Sometimes itchy, sometimes tender. I've tried everything: bactroban, clearasil, and finally topical steroid ointment. Within days of using a tiny amount of betamethasone o.o5%, the bumps were gone! and almost all redness gone. I stopped using it, and in one day, it was back.

Doctor Answers (3)

Recurrent inflammation after Restylane

+1
The recurrent bumps can be one of many things that need to be examined by biopsy.  I suggest you return to your dermatologist for examination and a possible small biopsy to ascertain what is causing this recurrent reaction. Please let me know what the results are and how you feel.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Reactions to Restylane are rare and treatable

+1

Although rare, hypersensitivity reactions to Restylane and other hyaluronic-acid fillers can occur.  I recommend you see a dermatologist for further examination and possible skin biopsy.  If the exam and diagnostic tests suggest a chronic reaction to the filler product, then vitrase can be used to dissolve the filler, and the reaction will resolve.

Good luck!

Daniel Levy, MD
Bellevue Dermatologic Surgeon
5.0 out of 5 stars 31 reviews

Recurrent eruptions in nasolabia fold? (photo)

+1

Need to obtain a punch biopsy of the naso labial areas.. This could be granulomatous inflammation..

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.